MathSciNet Relay Station
MathSciNet bibliographic data
MR2461601 (2009j:68077) 68Q25 (41A46 90C27 94A12)
Blumensath, Thomas; Davies, Mike E. Iterative thresholding for sparse approximations. J. Fourier Anal. Appl. 14 (2008), no. 5-6, 629–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement